# SDR QXEA2012090100950

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26S HAS CORROSION BETWEEN FR -39-18.25.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  STRINGER FOUND TO BE BEYOND LIMITS IAW SRM 53-10-03-01-01.  REMOVED STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED NEW STRINGER IAW SRM 51-42-05-02-0.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01.  APPLIED ALUMINIZED PAINT IAW AMM 51-25-01-390-801 AND SRM 51-25-15-02-01.
